# SDR SWIA202052713

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Pan
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 CROSSBEAM R/S DRAIN PAN CORRODED, AS MARKED.  C-CHECK RO 9/21/2020.  REMOVED 280 CROSSBEAM R/S DRAIN PAN CORROSION, REF CRJ700 SRM.  COMPLIED WITH MHIRJ REO.  SEE CONTINUATION FOR DETAILS.
